# SDR COMA9860357

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 100865
- Condition: Cracked
- Location: Avionics Compt
- Part time: 9,934 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY IN FORWARD AVIONICS BAY IS CRACKED AT MOUNTING LUGS.  REPLACED EMERGENCY BATTERY.
